# SDR 03FDEA00106

- Difficulty date: February 4, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,982 hours, 26,009 cycles
- Engine: Pwa JT8D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01110)  FLOORBEAM UPPER FLANGE HAS A FIGURE EIGHT FASTENER HOLE.  (BS 500, RBL 1,  WL 208)  REMOVED DAMAGED FLOORBEAM SECTION AND REPAIRED. (BS 500 FLOOR BEAM AT RBL 1, WL 208 IAW SRM 53-10-8
